Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Blow-up of solutions for the non-Newtonian polytropic filtration equation with a generalized source

Tom 116 / 2016

Jun Zhou Annales Polonici Mathematici 116 (2016), 197-216 MSC: Primary 35K55; Secondary 35K65. DOI: 10.4064/ap3788-10-2015 Opublikowany online: 24 February 2016

Streszczenie

This paper deals with the blow-up properties of the non-Newtonian polytropic filtration equation $$ u_t-{\rm div}(|\nabla u^m|^{p-2}\nabla u^m)=f(u) $$ with homogeneous Dirichlet boundary conditions. The blow-up conditions, upper and lower bounds of the blow-up time, and the blow-up rate are established by using the energy method and differential inequality techniques.

Autorzy

  • Jun ZhouSchool of Mathematics and Statistics
    Southwest University
    Chongqing, 400715, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek